# SDR AALA202305267081

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 77,635 hours, 31,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Zone 800 - Doors
- Component: Door, Airbus
- Component part number: D5227900200700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT DOOR 833 HAS CRACKED FRAME AT FR 39 AND BETWEEN BEAM 2 AND 3. REPLACED FRAME PER EO 5210Y228 AND EA 344347
